# SDR FDEA201108153293

- Difficulty date: August 15, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 69648411
- Condition: Corroded
- Location: Bs 740 Keel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 740, FITTING & ITS ASSOCIATED HARDWARE ON RT SIDE AT KEELBEAM   INSIDE RT ACFT BAY.  ALSO, AREAS OF CORROSION ON FUSELAGE CIRCUMFERENCE IN SAME VICINITY.  REMOVED DAMAGED SUPPORT FITTING, FABRICATED & INSTALLED NEW SUPPORT FITTING AT BS 740, RT SIDE IAW DWG 69-64841, SRM 51-30-5, & SRM 51-30-2.
